# SDR J7SA20180417001

- Difficulty date: April 17, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 333
- Aircraft time: 7,954 hours, 5,970 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER RETARD ACTUATOR CRACKED AT THE ROD ATTACHMENT END. R&R TR RETARD ACTUATOR ASSEMBLY. C/W RIGGING, OPS CHECK, AND LEAK CHECK. NO DEFECTS NOTED.
